# SDR UPS97822339

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377199
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  INTERNAL DOUBLER STA 1620-1640 BETWEEN L-29L AND 30L HEAVILY CORRODED.  REMOVED, FABRICATED AND INSTALLED DOUBLER PER SRM'S 51-1-8 AND 51-1-21.
